# SDR DALA2025031101880

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 74,076 hours, 24,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5811 L4 WILL NOT ARM. CORRECTIVE ACTION: RMVD DEBRIS FROM GIRT BAR MOUNTS OPS CK GOOD. (6529284)
